# SDR UPS03440510

- Difficulty date: April 12, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FWD CARGO COMPT - STA 840 STR - 45R TO 46R FRAME SHEAR TIE CORROSION CRACK REVEALED.     FWD CARGO COMPT STA 840 S45R - S46R FRAME SHEAR TIE REPAIRED AS PER SRM 53-10-04 FIG 3A.
